# SDR CA970423014

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 556517538
- Condition: Sheared
- Location: Lt Flap Grbox
- Component: 556517538
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAPS WILL NOT MOVE WHEN SELECTED.  MOVED INTERMITTENTLY, NOT EVERY SELECTION.  LT FLAP GEARBOX OUTPUT SPROCKET SEVERED FROM OUTPUT SHAFT.  PUT ALL THE LOAD ON RT MOTOR.   NEW RT MOTOR INSTALLED AND GEARBOX.  PART TC:  223.
